Translator Disclaimer
November/December 2015 Global existence of martingale solutions to the three-dimensional stochastic compressible Navier-Stokes equations
Dehua Wang, Huaqiao Wang
Differential Integral Equations 28(11/12): 1105-1154 (November/December 2015).

Abstract

The stochastic three-dimensional compressible Navier-Stokes equations are considered in a bounded domain with multiplicative noise. The global existence of martingale solution is established through the Galerkin approximation method, stopping time, compactness method and the Jakubowski-Skorokhod theorem. A martingale solution is a weak solution for the fluid variables and the Brownian motion on a probability space. The initial data is arbitrarily large and satisfies a natural compatibility condition.

Citation

Download Citation

Dehua Wang. Huaqiao Wang. "Global existence of martingale solutions to the three-dimensional stochastic compressible Navier-Stokes equations." Differential Integral Equations 28 (11/12) 1105 - 1154, November/December 2015.

Information

Published: November/December 2015
First available in Project Euclid: 18 August 2015

zbMATH: 1374.60119
MathSciNet: MR3385137

Subjects:
Primary: 35Q35, 76N10, 76W05

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
50 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 11/12 • November/December 2015
Back to Top